Advil Extra Strength Cold, Sinus & Flu Caplets provide effective relief of your worst cold, sinus & flu symptoms.
Effective relief of 10 symptoms: Stuffy Nose, Sinus pain, Headache, Fever, Runny nose, Itchy Eyes, Watery eyes, Sneezing, Body aches and pain, Sore throat.
Pseudophedrine hydrochloride 60mg
Chlorpheniramine maleate 4mg
Carnauba wax, corn starch, croscarmellose sodium, glyceryl behenate, hypromellose, iron oxide black, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polydextrose, pregelatinized starch, propylene glycol, silicon dioxide, titanium dioxide.
Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.
Do not take Advil Cold & Sinus caplets if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the symptoms or fever persists for more than 5 days.
If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.
Adults and children 16 to 65: Take 1 or 2 caplets every 6 hours to a maximum of 6 caplets per day.
Do not exceed the single or maximum recommended daily dosage.
Do not give to children under 16 or adults over 65 years old unless directed by a physician.
Do not use longer than 3 days for a fever or 5 days for pain or cold symptoms.
Advil Cold, Sinus & Flu Extra Strength tablets contain pseudoephedrine, a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). Pseudoephedrine is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian tubes.
Taking a oral decongestant can temporarily ease congestion, but it can also create a slight increase in your blood pressure. If you already have high blood pressure, especially if it’s not controlled, this may be a concern. Decongestants also can interfere with the effectiveness of certain blood pressure medications. If you’re on blood pressure medication, check with one of our pharmacists before taking a nasal decongestant.
Pregnancy category C drug. It is not known whether pseudoephedrine will harm an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant while using this medication. Pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use pseudoephedrine without telling your doctor if you are breast-feeding a baby.
Avoid taking pseudoephedrine if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.
Ask one of our pharmacists before using any other cough or cold medicine. Pseudoephedrine or other decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains pseudoephedrine or a decongestant.
Get emergency medical help if you have any of these signs of an allergic reaction to pseudoephedrine: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using pseudoephedrine and call your doctor at once if you have a serious side effect such as:
• fast, pounding, or uneven heartbeat, severe dizziness or anxiety;
• easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or
• dangerously high blood pressure (severe headache, blurred vision, ringing in your ears, anxiety, confusion, chest pain, trouble breathing, uneven heart rate, seizure).
Less serious pseudoephedrine side effects may include:
• loss of appetite;
• warmth, tingling, or redness under your skin;
• feeling restless or excited (especially in children);
• sleep problems (insomnia); or
• skin rash or itching.